# SDR MASA20120834763

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 21,504 hours, 17,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR OVERWNG EMERGENCY LIGHT LENS CRACKED.  REMOVED AND REPLACED LEFT AFT EXTERIOR EMERGENCY LIGHT LENS.
